# SDR 96ZZZX6148

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H1015133
- Condition: Inoperative
- Location: Nlg
- Component: 6516364
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM TPA WITH THE GEAR HANDLE IN THE GEAR UP POSITION, BOTH THE RED AND GREEN NOSE GEAR LIGHTS REMAINED ILLUMINATED.  THE GEAR HANDLE WAS PLACED IN THE GEAR DOWN POSITION AND THE AIRCRAFT RETURNED TO TPA WITHOUT INCIDENT.  TROUBLESHOOTING OF THE NOSE GEAR INDICATING SYSTEM REVEALED A FAULTY DOWNLOCK SWITCH.  THE SWITCH WAS REPLACED, A NOSE GEAR SWING WAS ACCOMPLISHED.  THE SYSTEM CHECKED NORMAL IAW 727 MM 32-61-01 AND THE AIRCRAFT WAS RELEASED FOR FLIGHT.
